# SDR HEER20170125836

- Difficulty date: January 25, 2017
- Submitted: January 25, 2017
- Operation: Air carrier
- Aircraft: N432PH
- Make and model: Bell 407
- Aircraft serial: 53681
- Aircraft time: 5,447 hours
- Engine: Allsn 250C47B
- Engine time: 8,919 hours
- System (JASC): 7250 · Turbine Section
- Part: Bearing
- Part number: M25010106
- Part serial: NWC140084
- Condition: Spalled
- Location: Nr 5
- Part time: 867 hours
- Component: Turbine
- Component part number: M25010557
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE REMOVED FOR NR 5 BEARING UPGRADE.  REMOVED NR 5 BEARING DUE TO SPALLING ON OUTER RACE AT SPLIT.   REPLACE WITH NEW.
